MAUDE Adverse Event Report: ABBOTT MEDICAL ADVISOR¿ HD GRID MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ABBOTT MEDICAL ADVISOR¿ HD GRID MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVHD-DF16
Medical Device Problem Codes Entrapment of Device (1212); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was noted during an af procedure that a spline dissociated from the grid panel.When the physician went to retract the advisor hd grid from the patient, some resistance was felt and one spline was dissociated from the grid panel.The advisor hd grid was entrapped with the decapolar catheter (coronary sinus).The advisor hd grid was exchanged with another advisor hd grid and the issue resolved.The procedure was completed and there were no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional information b5, d9, g3, g6, h2, h3, h6.One bi-directional, curve d-f, sensor enabled, advisor hd grid mapping catheter was received for evaluation.The device was returned due to device entanglement.The paddle was found damaged.The damage is consistent with using force to withdraw the product.The product instructions for use warns do not use force to advance or withdraw catheter when resistance is encountered.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the damaged paddle and device entanglement is consistent with not following the instructions for use.
 
Event or Problem Description
It was noted during an af procedure that a spline dissociated from the advisor hd grid panel.When the physician went to retract the advisor hd grid from the patient, some resistance was felt and one spline was dissociated from the catheter panel.The advisor hd grid was entrapped with a decapolar catheter (coronary sinus).The advisor hd grid was exchanged with another advisor hd grid and the issue resolved.The procedure was completed and there were no adverse patient consequences.

Brand Name
ADVISOR¿ HD GRID MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23584583
Report Number3008452825-2025-00596
Device Sequence Number18467794
Product Code DRF
UDI-Device Identifier05415067028198
UDI-Public(01)05415067028198(10)10958966(17)280630
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-AVHD-DF16
Device Catalogue NumberD-AVHD-DF16
Device Lot Number10958966
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown